# SDR DALA12014783225

- Difficulty date: December 2, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 61,326 hours, 27,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, EMERGENCY LIGHT TEST FAILED BATTERY LT AFT.  MX REPLACED BATTERY PACK AND FUNCTIONAL CHECK WAS NORMAL.
